Alert archive / Texas / Red Flag Warnings in 2026

Red Flag Warning 4, NWS Midland/Odessa, TX

February 23, 20265 counties in Texas; 5 counties in New Mexico

NWS Midland/Odessa, TX issued this red flag warning at Feb 23, 2026, 2:40 PM CST for 5 counties in Texas; 5 counties in New Mexico. It took effect at Feb 24, 2026, 12:00 PM CST. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 23, 2026, 2:40 PM CST (20:40 UTC)
In effect from
Feb 24, 2026, 12:00 PM CST
Expired
Feb 24, 2026, 9:00 PM CST
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 202 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 5:06 PM CSTNON-TSTM WND GST 58Pine Springs, TXThe West Texas Mesonet station 60 Pine Springs GMNP measured a 58 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2026-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2026-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3191 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WWUS84 KMAF 232040
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
240 PM CST Mon Feb 23 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM 
CST /6 PM MST/ TUESDAY FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT,
20 FOOT WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN 
THE NEW MEXICO PLAINS AND THE SACRAMENTO, GUADALUPE, DELAWARE, AND
DAVIS MOUNTAINS...

NMZ116>119-TXZ270-271-273-277-278-240845-
/O.UPG.KMAF.FW.A.0004.260224T1700Z-260225T0100Z/
/O.NEW.KMAF.FW.W.0004.260224T1800Z-260225T0300Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Eastern Culberson-
Davis Mountains-Davis Mountains Foothills-
240 PM CST Mon Feb 23 2026 /140 PM MST Mon Feb 23 2026/

...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 9 PM
CST /8 PM MST/ TUESDAY FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT,
20 FOOT WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN 
THE NEW MEXICO PLAINS AND THE SACRAMENTO, GUADALUPE, DELAWARE, AND
DAVIS MOUNTAINS...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon CST /11 AM MST/ to 9 PM CST /8 PM MST/ Tuesday.
The Fire Weather Watch is no longer in effect.

* WINDS...Southwest to West 15 to 25 mph with gusts up to 35 mph
  in the plains. Higher winds in the mountains.

* RELATIVE HUMIDITY...As low as 8 percent.

* RFTI...4 to 6 or near critical to critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

  FUELS...Dry

  WEATHER...Near Critical...2 (out of 5).

  FIRE ENVIRONMENT...5 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

TXZ274-240845-
/O.NEW.KMAF.FW.W.0004.260224T1800Z-260225T0300Z/
Reeves County Plains-
240 PM CST Mon Feb 23 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CST TUESDAY FOR
LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 20 FOOT WINDS AROUND 20 
MPH OR GREATER, AND HIGH FIRE DANGER IN THE NEW MEXICO PLAINS AND 
THE SACRAMENTO, GUADALUPE, DELAWARE, AND DAVIS MOUNTAINS...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon to 9 PM CST Tuesday.

* WINDS...West 15 to 25 mph with gusts up to 35 mph

* RELATIVE HUMIDITY...As low as 9 percent.

* RFTI...3 to 4 or near critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

  FUELS...Dry

  WEATHER...Near Critical...2 (out of 5).

  FIRE ENVIRONMENT...5 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
3 follow-up statements
803 
WWUS84 KMAF 232101 AAA
RFWMAF

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Midland/Odessa TX
301 PM CST Mon Feb 23 2026

...RED FLAG WARNING IN EFFECT FROM NOON CST /10 AM MST/ TO 9 PM 
CST /8 PM MST TUESDAY FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT,
20 FOOT WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN 
THE NEW MEXICO PLAINS AND THE SACRAMENTO, GUADALUPE, DELAWARE, AND
DAVIS MOUNTAINS...

NMZ116>119-TXZ270-271-273-274-277-278-241115-
/O.CON.KMAF.FW.W.0004.260224T1800Z-260225T0300Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Eastern Culberson-
Reeves County Plains-Davis Mountains-Davis Mountains Foothills-
301 PM CST Mon Feb 23 2026 /201 PM MST Mon Feb 23 2026/

...RED FLAG WARNING IN EFFECT FROM NOON CST /10 AM MST/ TO 9 PM 
CST /8 PM MST TUESDAY FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT,
20 FOOT WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN 
THE NEW MEXICO PLAINS AND THE SACRAMENTO, GUADALUPE, DELAWARE, AND
DAVIS MOUNTAINS...

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* RFTI...4 or near critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

 FUELS...Dry

  WEATHER...Near Critical...2 (out of 5).

  FIRE ENVIRONMENT...5 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
996 
WWUS84 KMAF 240831
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
231 AM CST Tue Feb 24 2026

...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 9 PM
CST /8 PM MST/ TODAY FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 
20 FOOT WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN 
THE SACRAMENTO, GUADALUPE, DELAWARE, AND DAVIS MOUNTAINS AND 
ADJACENT PLAINS OF NEW MEXICO AND CULBERSON AND REEVES COUNTIES...

NMZ116>119-TXZ270-271-273-274-277-278-242100-
/O.CON.KMAF.FW.W.0004.260224T1800Z-260225T0300Z/
Sacramento Foothills and Guadalupe Mountains-Chaves Plains-
Eddy Plains-Lea-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Eastern Culberson-
Reeves County Plains-Davis Mountains-Davis Mountains Foothills-
231 AM CST Tue Feb 24 2026 /131 AM MST Tue Feb 24 2026/

...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 9 PM
CST /8 PM MST/ TODAY FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 
20 FOOT WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN 
THE SACRAMENTO, GUADALUPE, DELAWARE, AND DAVIS MOUNTAINS AND 
ADJACENT PLAINS OF NEW MEXICO AND CULBERSON AND REEVES COUNTIES...

* WINDS...West 15 to 25 mph with gusts of 35 to 45 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* RFTI...4 to 7 or near critical to critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

  FUELS (ERC)...50th-69th percentile...3 (out of 5).

  WEATHER...Elevated...1 (out of 5).

  FIRE ENVIRONMENT...4 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$
115 
WWUS84 KMAF 241844
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1244 PM CST Tue Feb 24 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST/ 8 PM MST 
THIS EVENING FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 20 FOOT 
WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN THE 
SACRAMENTO, GUADALUPE, DELAWARE, AND DAVIS MOUNTAINS AND ADJACENT 
PLAINS OF NEW MEXICO AND CULBERSON AND REEVES COUNTIES...

NMZ117>119-TXZ273-274-250900-
/O.NEW.KMAF.FW.W.0005.260225T1700Z-260226T0200Z/
/O.CON.KMAF.FW.W.0004.000000T0000Z-260225T0300Z/
Chaves Plains-Eddy Plains-Lea-Eastern Culberson-
Reeves County Plains-
1244 PM CST Tue Feb 24 2026 /1144 AM MST Tue Feb 24 2026/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST/ 8 PM MST 
THIS EVENING FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 20 FOOT 
WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN THE 
SACRAMENTO, GUADALUPE, DELAWARE, AND DAVIS MOUNTAINS AND ADJACENT 
PLAINS OF NEW MEXICO AND CULBERSON AND REEVES COUNTIES...

...RED FLAG WARNING IN EFFECT FROM 11 AM CST/ 10 AM MST TO 8 PM 
CST/ 7 PM MST WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR 
LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 20 FOOT WINDS ABOVE 20 
MPH, AND HIGH FIRE DANGER IN THE SOUTHEAST NEW MEXICO PLAINS, 
WESTERN PERMIAN BASIN, AND UPPER TRANS PECOS...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from 11 AM CST/ 10 AM MST to 8 PM CST/ 7 PM MST Wednesday.

* WINDS...West/Northwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* RFTI...3 to 6 or near critical to critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

  FUELS...Dry

  WEATHER...Near Critical...2 (out of 5).

  FIRE ENVIRONMENT...5 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

TXZ045-046-050-051-059>062-067-250900-
/O.NEW.KMAF.FW.W.0005.260225T1700Z-260226T0200Z/
Gaines-Dawson-Andrews-Martin-Loving-Winkler-Ector-Midland-Ward-
1244 PM CST Tue Feb 24 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM CST/ 10 AM MST TO 8 PM 
CST/ 7 PM MST WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR 
LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 20 FOOT WINDS ABOVE 20 
MPH, AND HIGH FIRE DANGER IN THE SOUTHEAST NEW MEXICO PLAINS, 
WESTERN PERMIAN BASIN, AND UPPER TRANS PECOS...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from 11 AM to 8 PM CST Wednesday.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* RFTI...3 to 5 or near critical to critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

  FUELS...Dry

  WEATHER...Near Critical...2 (out of 5).

  FIRE ENVIRONMENT...5 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

NMZ116-TXZ270-271-277-278-250300-
/O.CON.KMAF.FW.W.0004.000000T0000Z-260225T0300Z/
Sacramento Foothills and Guadalupe Mountains-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Davis Mountains-
Davis Mountains Foothills-
1244 PM CST Tue Feb 24 2026 /1144 AM MST Tue Feb 24 2026/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST/ 8 PM MST 
THIS EVENING FOR LOW RELATIVE HUMIDITY BELOW 15 PERCENT, 20 FOOT 
WINDS AROUND 20 MPH OR GREATER, AND HIGH FIRE DANGER IN THE 
SACRAMENTO, GUADALUPE, DELAWARE, AND DAVIS MOUNTAINS AND ADJACENT 
PLAINS OF NEW MEXICO AND CULBERSON AND REEVES COUNTIES...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* RFTI...3 to 5 or near critical to critical.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

* SEVERITY...

  FUELS...Dry

  WEATHER...Near Critical...2 (out of 5).

  FIRE ENVIRONMENT...5 (out of 10).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures will increase
potential for fire growth.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 11:36 AM CST, 3 hours 4 minutes earlier. Its key messages:

  • Updated at 1131 AM CST Mon Feb 23 2026
  • Temperatures will remain slightly below normal today before warming back to well above normal values Tuesday through Sunday. Record warmth will be possible on Wednesday.
  • The combination of breezy westerly winds, very low relative humidity values, and dry fuels will bring critical fire weather conditions to portions of the southeast New Mexico Plains and the Sacramento, Guadalupe, Delaware, and Davis Mountains on Tuesday.
Area forecast discussion, Feb 23, 11:36 AM CST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1136 AM CST Mon Feb 23 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1131 AM CST Mon Feb 23 2026

- Temperatures will remain slightly below normal today before
  warming back to well above normal values Tuesday through
  Sunday. Record warmth will be possible on Wednesday.

- The combination of breezy westerly winds, very low relative
  humidity values, and dry fuels will bring critical fire weather
  conditions to portions of the southeast New Mexico Plains and
  the Sacramento, Guadalupe, Delaware, and Davis Mountains on
  Tuesday.

&&

.SHORT TERM...
(Today through Tuesday afternoon)
Issued at 259 AM CST Mon Feb 23 2026

Upper level ridging will build over the Desert Southwest through
Tuesday afternoon while northwesterly flow aloft remains prevalent
over west Texas and southeast New Mexico. A cool surface ridge of
high pressure extending from the northern Plains to Texas early
this morning will gradually shift east through this afternoon as
surface lee troughing takes shape from eastern Colorado to
northeastern New Mexico. Surface winds will become breezy from the
south over portions of southeast New Mexico into the Permian
Basin and Lower Trans Pecos region late this morning into this
afternoon. We will have one more day of slightly below normal
temperatures today with highs reaching into the lower to mid 60s
over much of our forecast area. Lows tonight will average near
normal in the 30s to lower 40s.

Surface low pressure will deepen over the vicinity of the Texas
and Oklahoma panhandles on Tuesday. Low level thermal ridging will
strengthen along the associated surface trough axis that will
extend southward into our forecast area Tuesday afternoon. A
tightening pressure gradient along the surface trough axis will
bring breezy westerly winds to much of our area by Tuesday
afternoon. Temperatures will trend much warmer along this feature
with afternoon highs ranging in the mid 70s to mid 80s across most
of our region.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 259 AM CST Mon Feb 23 2026

An upper level ridge will remain anchored over the Baja and Desert
Southwest through the middle to latter part of the week. A very
dry northwesterly pattern aloft will persist over our forecast
area to the east of this feature into Friday. A surface trough
will continue to extend from eastern New Mexico into west Texas on
Wednesday. Another round of breezy W/NW winds can be expected
along with much above normal temperatures across our forecast area
on Wednesday afternoon. Afternoon high temperatures should warm
well into the 80s over much of the region with some readings
between 90-95 degrees possible along the Rio Grande and into the
Lower Trans Pecos. There is a good chance we will either tie or
perhaps break the February 25th record high of 86 degrees set at
MAF in 2009. A cold front still looks on track to push through
much of our forecast area by Thursday morning. This feature will
bring a period of breezy N/NE winds to our region on Thursday but
highs should only be knocked back down into the 70s over much of
the area, except for some 80s along the far southern fringes of
the CWA. Surface lee troughing takes shape over our area again on
Friday and Saturday so temperatures look to trend back upward
into the upper 70s to the 80s. It is possible another front could
push into the area by Sunday but temperatures still look to
average well above normal into the latter part of the weekend.
Morning lows also stay above normal in the 40s and 50s from the
midweek into the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1131 AM CST Mon Feb 23 2026

VFR conditions are expected to prevail through the period. Breezy
winds (10-15 kts sustained) with occasional gusts up to 25-30 kts
at HOB, MAF, FST, and INK through the afternoon/early evening.
Winds veer southerly and decrease near/below 10 kts tonight at all
terminals.

&&

.FIRE WEATHER...
Issued at 259 AM CST Mon Feb 23 2026

The combination of temperatures trending well above normal, breezy
southwesterly to westerly 20-foot winds up to 15-25 mph with some
gusts of 30-40 mph, very low RH values around 10 percent, and
drying fuels will bring critical fire weather conditions to the
plains of southeast New Mexico and the Sacramento/Guadalupe/
Delaware/Davis Mountains regions from late Tuesday morning to
early Tuesday evening. RFTI values increase to 4-6 over portions
of these fire weather zones where a Fire Weather Watch has been
issued for Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               62  38  78  49 /   0   0   0   0
Carlsbad                 62  36  82  52 /   0   0   0   0
Dryden                   64  37  79  50 /   0   0   0   0
Fort Stockton            65  42  83  56 /   0   0   0   0
Guadalupe Pass           58  43  70  51 /   0   0   0   0
Hobbs                    61  33  80  52 /   0   0   0   0
Marfa                    62  30  75  43 /   0   0   0   0
Midland Intl Airport     62  38  79  52 /   0   0   0   0
Odessa                   61  38  78  53 /   0   0   0   0
Wink                     63  36  84  50 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...NM...&&

SHORT TERM...21
LONG TERM....21
AVIATION...11

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 2:23 AM CSTFire Weather WatchMAFBrewster, Culberson, Jeff Davis, Presidio, Reeves12 hr

Nearby

Red Flag Warnings in Texas, 2026Red Flag Warnings in New Mexico, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.